# SDR SIMA200906103

- Difficulty date: February 27, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 22,145 hours, 21,180 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Unserviceable
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3890, CREW REPORTED STRONG ODOR BY MAIN CABIN DOOR SMELLS LIKE NAIL POLISH REMOVER.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LIGHT BALLAST ABOVE SEAT BACK 1A IAW AMM 33-21-03.  AIRCRAFT RETURNED TO SERVICE.
